ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407362 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, air was aspirated from the introducer.After the device was inserted into the patient, when aspirating blood from the port with a syringe, air was aspirated.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information d9, g3, g6, h2, h3, h6.One 8.5f swartz braided introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.